MathSciNet Relay Station
MathSciNet bibliographic data
MR2318628 (2008i:11065) 11F46 (11F67 11F70 11F85 11G05)
Ramakrishnan, Dinakar; Shahidi, Freydoon Siegel modular forms of genus 2 attached to elliptic curves. Math. Res. Lett. 14 (2007), no. 2, 315–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement